Ask an expert
Question

19 Jan 2004

Quick Question
Just for intrest to a article I read, If a guy swallows the "pill"
for say two months what will happen to him phisically?

And what is Ethinyl estradio it was mentioned in the article
Answer 353 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Jake, he will probably become fairly nauseous, but he won’t grow breasts if that’s what you’re asking. His body will break down the oestrogen before it can have that kind of effect. As long as you have testes, it will take something much stronger than the pill to have any feminizing effects. Ethinyl oestradiol is the oestrogen equivalent in the pill. If you have more questions, please post them as a new question or I won’t get them. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9380 votes
No
67% - 19432 votes
Vote